Wednesday, October 01, 2014

Tuesday, December 28, 2010 donniec, Community Member, asks

Q: Why does Adderall cause ED, Ejacualtion problems and hair loss? Donnie

This is about Adderall
Answer This
Answers (1)
Eileen Bailey, Health Guide
12/29/10 8:57am

Thank you for your question and welcome to ADHDCentral.com.

 

I am not a medical professional and would not be able to give you medical advice.

 

Some people have reported having sexual side effects, such as ED, from taking Adderall. These types of side effects have been very rare and research has not shown whether these issues were a direct result of the medication or if these conditions were present in the individuals.

 

All medications have the potential to cause side effects but this medication is generally well tolerated and side effects usually disappear within a few weeks of beginning the medication. If you are experiencing sexual side effects from Adderall, you should speak with your physician and determine if there is a remedy for the side effects or if you should consider a different medication. This is a medical decision, and should be discussed with your doctor.

 

Eileen

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By donniec, Community Member— Last Modified: 12/29/10, First Published: 12/28/10